Alert archive / Alabama / Small Craft Advisories in 2018

Small Craft Advisory 3, NWS Mobile, AL

January 8, 2018

NWS Mobile, AL issued this small craft advisory at Jan 8, 2018, 4:20 AM CST. It took effect at Jan 8, 2018, 3:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2018, 4:20 AM CST (10:20 UTC)
In effect from
Jan 8, 2018, 3:00 PM CST
Expired
Jan 8, 2018, 11:46 PM CST
In force
9 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

009 
WHUS74 KMOB 081020 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
420 AM CST Mon Jan 8 2018

...HAZARDOUS MARINE CONDITIONS IMPACTING THE OFFSHORE GULF WATERS
AS WELL AS SOUTHERN MOBILE BAY AND MISSISSIPPI SOUND THROUGH
TODAY...

GMZ670-081830-
/O.UPG.KMOB.SC.Y.0002.000000T0000Z-180109T0600Z/
/O.NEW.KMOB.GL.W.0001.180108T1020Z-180108T2100Z/
/O.NEW.KMOB.SC.Y.0003.180108T2100Z-180109T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
420 AM CST Mon Jan 8 2018

...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

The National Weather Service in Mobile has issued a Gale Warning,
which is in effect until 3 PM CST this afternoon. A Small Craft
Advisory has also been issued. This Small Craft Advisory is in
effect from 3 PM this afternoon to midnight CST tonight. The
Small Craft Advisory is no longer in effect. 

* WINDS...Southeast 20 to 25 knots, increasing to 25 to 30 knots
  with occasional to frequent gusts to gale force through this 
  afternoon. 
 
* WAVES/SEAS...Seas building to 7 to 10 feet gradually subsiding
  through tonight. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ650-655-675-081830-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-180109T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
420 AM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...Southeast 20 to 25 knots, increasing to 25 to 30 knots
  with occasional gusts to gale force through this afternoon. 

* WAVES/SEAS...Seas building to 7 to 10 feet gradually subsiding
  through tonight.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-081830-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-180108T2100Z/
Southern Mobile Bay-Mississippi Sound-
420 AM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...Southeast around 20 knots with higher gusts.

* WAVES/SEAS...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
4 follow-up statements
232 
WHUS74 KMOB 081834
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1234 PM CST Mon Jan 8 2018

...HAZARDOUS MARINE CONDITIONS IMPACTING THE OFFSHORE GULF WATERS
AS WELL AS SOUTHERN MOBILE BAY AND MISSISSIPPI SOUND...

GMZ670-090000-
/O.CON.KMOB.GL.W.0001.000000T0000Z-180108T2100Z/
/O.CON.KMOB.SC.Y.0003.180108T2100Z-180109T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
1234 PM CST Mon Jan 8 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...Southeast 20 to 30 knots with occasional to frequent
  gusts to gale force through early to mid afternoon. Winds
  diminishing late this afternoon and this evening. 

* WAVES/SEAS...Seas building to 8 to 12 feet gradually subsiding 
  through tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ650-655-675-090000-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-180109T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1234 PM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...Southeast 20 to 30 knots with occasional gusts to gale
  force through this afternoon. Winds diminishing tonight.

* WAVES/SEAS...Seas 7 to 10 feet gradually subsiding through 
  tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-082100-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-180108T2100Z/
Southern Mobile Bay-Mississippi Sound-
1234 PM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...Southeast 20 to 25 knots with higher gusts.

* WAVES/SEAS...1 to 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
966 
WHUS74 KMOB 082104
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
304 PM CST Mon Jan 8 2018

...HAZARDOUS MARINE CONDITIONS CONTINUING TO IMPACT THE OFFSHORE 
GULF WATERS...

GMZ670-090600-
/O.EXP.KMOB.GL.W.0001.000000T0000Z-180108T2100Z/
/O.CON.KMOB.SC.Y.0003.000000T0000Z-180109T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
304 PM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING HAS EXPIRED...

* WINDS...South to southwest winds 10 to 20 knots, diminishing as
  the evening progresses. 

* WAVES/SEAS...Seas 7 to 11 feet late this afternoon and early
  this evening. Seas subsiding to less than 7 feet after midnight
  tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ631-632-082215-
/O.EXP.KMOB.SC.Y.0002.000000T0000Z-180108T2100Z/
Southern Mobile Bay-Mississippi Sound-
304 PM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds are beginning to diminish this afternoon as a surface low 
moves across the area. Therefore, the Small Craft Advisory has
been allowed to expire. 

$$

GMZ650-655-675-090600-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-180109T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
304 PM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...South to southeast 20 to 25 knots. Winds diminishing 
  tonight.
 
* WAVES/SEAS...Seas 7 to 10 feet, subsiding below 7 feet after
  midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
542 
WHUS74 KMOB 090233
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
833 PM CST Mon Jan 8 2018

...AREAS OF DENSE MARINE FOG WILL IMPACT MOBILE BAY AND THE MISSISSIPPI
SOUND EAST OF PASCAGOULA THROUGH EARLY TUESDAY MORNING...

...HAZARDOUS MARINE CONDITIONS CONTINUE TO IMPACT THE OFFSHORE 
GULF WATERS THIS EVENING...

GMZ630>632-091000-
/O.NEW.KMOB.MF.Y.0001.180109T0233Z-180109T1000Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
833 PM CST Mon Jan 8 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 4 AM CST TUESDAY...

The National Weather Service in Mobile has issued a Dense Fog
Advisory, which is in effect until 4 AM CST Tuesday. 

* VISIBILITY...Areas of dense marine fog will reduce the
  visibility to less than one half nautical mile at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions. 

&&

$$

GMZ650-655-675-090600-
/O.CON.KMOB.SC.Y.0002.000000T0000Z-180109T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
833 PM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...South to southeast 20 to 25 knots. Winds diminishing 
  tonight. 

* WAVES/SEAS...Seas 7 to 10 feet, subsiding below 7 feet after 
  midnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

GMZ670-090600-
/O.CON.KMOB.SC.Y.0003.000000T0000Z-180109T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
833 PM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...South to southwest winds 10 to 20 knots, diminishing 
  as the evening progresses. 

* WAVES/SEAS...Seas 7 to 11 feet late this afternoon and early 
  this evening. Seas subsiding to less than 7 feet after 
  midnight tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds or frequent gusts
of 20 to 33 knots and/or seas of 7 feet or higher are expected to
produce hazardous wave conditions to small craft. Inexperienced
mariners, especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
551 
WHUS74 KMOB 090546
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1146 PM CST Mon Jan 8 2018

...AREAS OF DENSE MARINE FOG WILL IMPACT MOBILE BAY AND THE
MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH EARLY TUESDAY
MORNING...

...HAZARDOUS MARINE CONDITIONS CONTINUE TO IMPACT THE OFFSHORE
GULF WATERS THIS EVENING...

GMZ650-655-675-090700-
/O.CAN.KMOB.SC.Y.0002.000000T0000Z-180109T0600Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1146 PM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Small
Craft Advisory. 

Winds and seas have settle below Small Craft Levels, but still
remain and are expected to remain, high enough through the night
for small craft to continue to exercise caution.

$$

GMZ670-090700-
/O.CAN.KMOB.SC.Y.0003.000000T0000Z-180109T0600Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
1146 PM CST Mon Jan 8 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mobile has cancelled the Small
Craft Advisory. 

Winds and seas have settle below Small Craft Levels, but still
remain and are expected to remain, high enough through the night
for small craft to continue to exercise caution.


$$

GMZ630>632-091000-
/O.CON.KMOB.MF.Y.0001.000000T0000Z-180109T1000Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
1146 PM CST Mon Jan 8 2018

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY...

* VISIBILITY...Areas of dense marine fog will reduce the 
  visibility to less than one half nautical mile at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one mile. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 11:25 PM CST, 4 hours 55 minutes earlier.

Area forecast discussion, Jan 7, 11:25 PM CST, 4 hours 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1125 PM CST Sun Jan 7 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...As isentropic upglide shra overspread the area
overnight, CIGs/VISBYS will drop to low end MVFR, then IFR levels
by sunrise and is expected to last into the late afternoon. With
high moisture levels after the rain, LIFR VISBYs in dense fog is
likely during the last 6hrs of the forecast, before drier air
moves in over the area after midnight, Monday night.

/16

&&

.PREV DISCUSSION... /issued 953 PM CST Sun Jan 7 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Package general on track, with isentropic upglide based
shra forming over Miss attm, then moving east. Continue to expect
these shra to overspread the forecast area, and with elevated
instability present, some ts to mix in. Package not updated, but
retransmitted for users.

/16

PREV DISCUSSION... /issued 524 PM CST Sun Jan 7 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...Current MVFR level CIGs/VFR VISBYs will deteriorate
overnight to IFR/LIFR levels by sunrise as a surface low over the
Plains moves e-se, to off the Miss/Al coast by Monday evening.
Current guidance keeps CIGs/VISBYs aoa IFR levels into Tuesday,
until the system moves well east of the area.

/16

PREV DISCUSSION... /issued 359 PM CST Sun Jan 7 2018/

NEAR TERM /Now Through Monday/...A period of wet weather is on the
way thanks to a strong shortwave over northern TX/southern OK
that will move southeast into the area by tomorrow. Its attendant
surface low will organize and also move southeast into the coastal
waters by tomorrow afternoon. Southerly winds above the surface
will increase through the night, which will enhance isentropic
lift, resulting in initially light rain developing over the
western zones later this evening. Rain coverage will gradually
spread east during the early morning hours, with rain becoming
heavy at times, particularly over coastal AL/SE MS. This is due to
strong differential divergence setting up over the area, with low
level convergence playing a large part. As rain falls into the
residual dry air left across the area from the departing ridge, a
cool airmass will be enhanced over inland areas while strong warm
air advection occurs ahead of the surface low. All guidance shows
a tight temp/dewpoint gradient setting up over the
southern/southwestern zones, which will likely serve as a focus
for enhanced rainfall. Other factors are precipitable water values
ranging from 1.2-1.5 inches as well as a couple of hundred J/kg
of elevated instability over the southern half of the area. Due to
this, have added a chance of thunder in the forecast for those
locations. Widespread rain totals of 1 to 2 inches are likely
along the coast back into SE MS, with a half inch to inch storm
total over the far inland areas, which will be further removed
from the better forcing. Localized amounts of 3 to 4 inches are
possible across the southern zones and this may lead to some minor
flooding issues. Given our recent dry spell, 1 hr flash flood
guidance is 3+ inches, so think the threat of flash flooding is
currently too low to warrant a flash flood watch.

It is a challenging temp forecast given the warm air advection and
the competing influence of evaporational cooling. Bottom line is
that temps will likely not fall too much tonight and warm slightly
on Monday. Used a blend of near term guidance for hourly temps
and dewpoints. 34/JFB

SHORT TERM /Monday night Through Wednesday night/...The
approaching mid level short wave trough will have morphed into a
closed low during the day on Monday. This low is forecast to dive
southeastward across Arkansas and Louisiana Monday afternoon and
evening. The associated surface low will remain largely vertically-
stacked and travel in tandem with the mid level feature and emerge
into the Gulf of Mexico Monday. Precipitation associated with
this feature will be focused near the coast and eventually
offshore with time on Monday night into Tuesday. Most of the rain
will be offshore by Tuesday morning with the possible exception
being right along the coast where wrap around moisture on the
northern flank of the low is possible early in the day. With the
low passing offshore to our west and southwest, we won't have a
big drop in temperature or moisture levels behind this system.
Ridging centered across the Mid Atlantic states will build
southwest into the area for the middle of the week. Easterly or
southeasterly surface flow will continue into Wednesday and keep
the low levels relatively moist, though rain chances will be
minimal as the closed low continues to migrate south and east
towards Cuba. With continued onshore winds, we will stay mild
ahead of the next approaching system for Thursday and Friday. High
temperatures each day will be in the mid to upper 60s to near 70
degrees in the southeast with lows generally in the upper 40s to
50s across the area. 05/RR

LONG TERM /Thursday Through Sunday/...Winds will transition from
the east and southeast around to southerly ahead of our next trough
on Thursday into Thursday night. Given our recent cold snap, will
have to watch advection fog potential closely as warm southerly flow
comes into contact with cool near shore and bay waters. Phasing of
the northern and southern branches of the jet stream will lead to
deep longwave troughing across the central part of the country on
Thursday. The associated surface low will travel from southwest
Kansas north and east into the Midwestern states on Thursday night.
A trailing cold front will begin to approach the region and an
additional area of low pressure is expected to form along this front
Thursday night and into Friday across the Midsouth. Winds at 850mb
are not particularly strong (30-35 kts or so) and with forecast
instability on the order of about 100 J/kg, we are not expecting
widespread severe weather but certainly a few rumbles of thunder
and gusty winds are not out of the question late Thursday into
early Friday. Will have to monitor model trends in the instability
forecast and on the placement and strength of the Midsouth low,
as modest changes in strength or location may lead to a greater
severe threat across the area. For now, will leave thunder out of
the forecast. Some timing differences exist between the global
models but the cold front looks to traverse the area on Friday and
be off to our east by Friday evening into Saturday. In its wake,
we will have northwesterly winds, decreasing cloud cover, and much
reduced chances for rain into the weekend. Unlike the system
early this week, we will have a decrease in temperatures and
moisture levels behind this front and can expect low temperatures
to drop into the mid to upper 30s Saturday morning and into the
upper 20s and low 30s by Sunday morning. Highs will be in the
upper 40s to low 50s for the weekend. 05/RR

MARINE...Southeast winds will continue to increase over the marine
area tonight through early Monday as the pressure gradient tightens
between the departing eastern seaboard high and the incoming surface
low from the west northwest. A Small Craft Advisory remains in
effect for the Gulf waters, including southern Mobile Bay/MS Sound
through Monday. While winds diminish by late tomorrow afternoon,
seas will remain at or above 7 feet over the Gulf, which is why we
maintain the advisory for the Gulf waters through midnight. Late
tonight through early tomorrow morning, seas will build to a peak of
7 to 11 feet. Based on these seas, have issued a High Surf Advisory
for surf zone breakers of 4-6 ft through Monday evening. A moderate
east to southeast flow will prevail for midweek, with another front
moving through by Friday, bringing a return to offshore flow. We
will have to monitor for the potential of marine fog by late
Wednesday/Thursday as southerly flow ahead of the next front brings
warm, humid air over the very cool near shore waters. 34/JFB

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday evening for ALZ265-266.

     High Surf Advisory until midnight CST Monday night for ALZ265-
     266.

FL...High Rip Current Risk through Monday evening for FLZ202-204-206.

     High Surf Advisory until midnight CST Monday night for FLZ202-
     204-206.

MS...None.
GM...Small Craft Advisory until midnight CST Monday night for GMZ650-
     655-670-675.

     Small Craft Advisory until 3 PM CST Monday for GMZ631-632.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 7, 5:41 PM CST, 10 hours 39 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
541 PM CST Sun Jan 7 2018

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-082345-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
541 PM CST Sun Jan 7 2018

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Tonight

There is a High Surf Advisory and a High Risk of Rip Currents
in effect along the local beaches through late tonight. Surf
heights will likely increase to 4 to 6 feet, with life threatening
rip currents developing in the surf zone.

Rain will be on the increase across the region late tonight,
especially for all areas west of I-65. The potential for heavy
rainfall will be increasing very late tonight as a storm system
approaches from the west, but no flood threats are expected
overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The storm system will move east across the region Monday and
Monday night, bringing widespread rain showers to the region, and
perhaps some isolated thunderstorms along the coast. No severe
weather is anticipated but locally heavy rainfall is possible,
especially over western and southern portions of the forecast
area. The highest rainfall totals are expected to be along the
coastal areas and back into inland southeast Mississippi, where a
widespread 1 to 2 inches of rainfall is likely, with localized
amounts of 3 to 4 inches. There is a limited threat of minor
flooding of urban, low lying, and poor drainage areas across
southern and western portions of the forecast area. However, no
widespread significant flooding is expected.

A High Surf Advisory and High Risk of Rip currents will continue
along the local beaches through Monday evening.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Saturday.

GMZ630>636-650-655-670-675-082345-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
541 PM CST Sun Jan 7 2018

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Tonight

Increasingly strong east to southeast winds and building seas
will continue through tonight. Wind speeds of 20 to 25 knots, and
elevated seas, are expected to impact the Gulf waters, southern
Mobile Bay and the Mississippi Sound, creating hazardous
conditions for small craft.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Hazardous conditions for small craft will continue through Monday
night as strong winds and elevated seas continue. Winds and seas
are expected to subside later in the week.

Widespread rain showers and a few embedded thunderstorms will
spread over the marine area Monday into Monday night. Locally heavy
rain may greatly restrict visibility at times, with locally
higher winds and seas also possible near the stronger storms that
develop.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 4:20 AM CSTGale WarningMOB11 hr
Jan 8, 9:24 AM CSTSpecial Marine WarningMOB51 min
Jan 8, 11:54 AM CSTSpecial Marine WarningMOB51 min
Jan 8, 12:38 PM CSTSpecial Marine WarningMOB52 min

Nearby

Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.